# SDR DALA1023833751

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 30,243 hours, 11,691 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTING WAS FOUND TO BE INOPERATIVE AT ROW 25DEF. MX RECONNECTED THE WIRE HARNESS AT THE  SIDEWALL AND SYS RETURNED TO NORMAL.
